| Model Number |
8884751622E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the hard plastic end of the main upright port broken off from the softer plastic y-section.The adapter was broken at home and was glued by family and the out patient clinic was notified.The adapter was replaced with a new one when the patient went in for a diagnostic test.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was received for evaluation and the reported condition has been confirmed.A corrective and preventive action has been initiated to address the reported issue added the lot number to section d4.